Théorie des jeux/Économie mathématique
Jeux à champ moyen. I – Le cas stationnaire
[Mean field games. I – The stationary case]
Comptes Rendus. Mathématique, Volume 343 (2006) no. 9, pp. 619-625.

We introduce here a general approach to model games with a large number of players. More precisely, we consider N players Nash equilibria for long term stochastic problems and establish rigorously the ‘mean field’ type equations as N goes to infinity. We also prove general uniqueness results and determine the deterministic limit.

Nous introduisons ici une approche générale pour modéliser des jeux avec un très grand nombre de joueurs. Plus précisément, nous considérons des équilibres de Nash à N joueurs pour des problèmes stochastiques en temps long et déduisons rigoureusement les équations de type « champ moyen » quand N tend vers l'infini. Nous prouvons également des résultats généraux d'unicité et établissons la limite déterministe.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2006.09.019
Lasry, Jean-Michel 1; Lions, Pierre-Louis 2, 3

1 Institut de Finance, Université Paris-Dauphine, place du Maréchal de Lattre de Tassigny, 75775 Paris cedex 16, France
2 Collège de France, 3, rue d'Ulm, 75005 Paris, France
3 Ceremade UMR CNRS 7534, Université Paris-Dauphine, place du Maréchal de Lattre de Tassigny, 75775 Paris cedex 16, France
@article{CRMATH_2006__343_9_619_0,
     author = {Lasry, Jean-Michel and Lions, Pierre-Louis},
     title = {Jeux \`a champ moyen. {I} {\textendash} {Le} cas stationnaire},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {619--625},
     publisher = {Elsevier},
     volume = {343},
     number = {9},
     year = {2006},
     doi = {10.1016/j.crma.2006.09.019},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2006.09.019/}
}
TY  - JOUR
AU  - Lasry, Jean-Michel
AU  - Lions, Pierre-Louis
TI  - Jeux à champ moyen. I – Le cas stationnaire
JO  - Comptes Rendus. Mathématique
PY  - 2006
SP  - 619
EP  - 625
VL  - 343
IS  - 9
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2006.09.019/
DO  - 10.1016/j.crma.2006.09.019
LA  - fr
ID  - CRMATH_2006__343_9_619_0
ER  - 
%0 Journal Article
%A Lasry, Jean-Michel
%A Lions, Pierre-Louis
%T Jeux à champ moyen. I – Le cas stationnaire
%J Comptes Rendus. Mathématique
%D 2006
%P 619-625
%V 343
%N 9
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2006.09.019/
%R 10.1016/j.crma.2006.09.019
%G fr
%F CRMATH_2006__343_9_619_0
Lasry, Jean-Michel; Lions, Pierre-Louis. Jeux à champ moyen. I – Le cas stationnaire. Comptes Rendus. Mathématique, Volume 343 (2006) no. 9, pp. 619-625. doi : 10.1016/j.crma.2006.09.019. http://www.numdam.org/articles/10.1016/j.crma.2006.09.019/

[1] Aumann, R. Markets with a continuum of trackers, Econometrica, Volume 32 (1964), pp. 39-50

[2] Bensoussan, A.; Frehse, J. Nonlinear elliptic systems in stochastic game theory, J. Reine Angew. Math., Volume 350 (1984), pp. 23-67

[3] Bensoussan, A.; Frehse, J. Ergodic Bellman systems for stochastic games in arbitrary dimension, Proc. Roy. Soc. Edin. A, Volume 449 (1995), pp. 65-77

[4] G. Carmona, Nash equilibria of games with a continuum of players, Reprint, 2004

[5] Lasry, J.-M.; Lions, P.-L. Towards a self-consistent theory of volatility, J. Math. Pures Appl. (2006)

Cited by Sources: